# SDR UALA2012043002538

- Difficulty date: April 27, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 59,631 hours, 22,540 cycles
- Engine: Iae V2527A5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Pitot Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STBY PITOT DISPLAYED ON UPPER ECAM SCREEN.  ANTI ICE STANDBY PITOT RIGHT AFTER TO WENT OUT 20 SECS LATER.  REPLACED SHORTED WIRE IN CONDUIT 25GA REF PTT 6312001.  PERFORMED TEST OF PHC3 IAW A320 MM 30-31-00.  SYSTEM OP CHECKED GOOD.  LGC1U PHC3 INTERFACE CORRECTED ON E4355I.
